# SDR AALA20130715001

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 10,767 hours, 4,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE TO FS SKIN AT STATION 328 BETWEEN STRINGERS 22 & 23 RT.  INSTALLED EXTERNAL REPAIR DOUBLER IAW 737 SRM 53-00-012R-3.
